# SDR FDEA201209233410

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Component: Hinge Fitting, Doug
- Component part number: ARC2512504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP OTBD AFT (FLAP SIDE) HINGE PIVOT INBD BUSHING WORN.  WORN BUSHING REMOVED IAW CMM 20-20-07 REV 74.  HOLE MEASURED AND FOUND EXCEED LIMIT IAW CMM 57-52-03 REV 74.  EXISTING HOLE DIAMETER 1.255", MAXIMUM HOLE DIAMETER 1.220".  NEW BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-162593 PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
